Alert archive / Oregon / Gale Warnings in 2008
Gale Warning 35, NWS Medford, OR
NWS Medford, OR issued this gale warning at Oct 2, 2008, 3:24 PM PDT. It took effect at Oct 3, 2008, 11:00 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2008, 3:24 PM PDT (22:24 UTC)
- In effect from
- Oct 3, 2008, 11:00 AM PDT
- Expired
- Oct 4, 2008, 6:00 AM PDT
- In force
- 19 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
352 WHUS76 KMFR 022224 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 324 PM PDT THU OCT 2 2008 PZZ350-370-031130- /O.CAN.KMFR.SE.W.0038.000000T0000Z-081003T0400Z/ /O.NEW.KMFR.SW.Y.0085.081002T2224Z-081003T1800Z/ /O.CAN.KMFR.SI.Y.0092.000000T0000Z-081003T0400Z/ /O.NEW.KMFR.SI.Y.0093.081003T1200Z-081003T1800Z/ /O.UPG.KMFR.GL.A.0023.081003T1800Z-081004T1200Z/ /O.NEW.KMFR.SE.W.0039.081003T1800Z-081005T1200Z/ /O.NEW.KMFR.GL.W.0035.081003T1800Z-081004T1200Z/ /O.UPG.KMFR.SE.A.0019.081003T1800Z-081004T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 324 PM PDT THU OCT 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 AM TO 11 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SATURDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 AM PDT FRIDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 5 AM TO 11 AM PDT FRIDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. WEAK HIGH PRESSURE BUILDS INTO THE AREA TONIGHT ALLOWING WINDS TO TEMPORALLY DECREASE...BUT THEY ARE EXPECTED TO INCREASE AGAIN TO 20 TO 25 KT LATE TONIGHT INTO EARLY FRIDAY MORNING. GALES OF 40 KT WITH OCCASIONAL GUST TO 50 KT ARE EXPECTED LATE FRIDAY MORNING THROUGH FRIDAY NIGHT...BEFORE DECREASING EARLY SATURDAY MORNING. THE STRONGEST WINDS WILL OCCUR BEYOND 10 MILES FROM SHORE AND ALSO NEAR CAPE BLANCO. WIND WAVES OF 7 TO 8 FT WILL SUBSIDE TO 4 TO 5 FT TONIGHT. WIND WAVES WILL INCREASE AGAIN TO 11 TO 14 FEET FRIDAY AFTERNOON. SOUTHWEST SWELL 10 TO 12 FT AT 10 SECONDS WILL CONTINUE THIS EVENING...THEN SUBSIDE TO 9 FT AT 10 SECONDS AFTER MIDNIGHT. SOUTHWEST SWELL WILL INCREASE TO 10 TO 11 FT AT 10 SECONDS FRIDAY. STRONG GALES ARE EXPECTED TO CONTINUE FRIDAY NIGHT WITH SEAS BUILDING TO AROUND 20 FEET BY EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ356-376-031130- /O.EXP.KMFR.SE.W.0038.000000T0000Z-081002T2200Z/ /O.EXP.KMFR.SI.Y.0092.000000T0000Z-081002T2200Z/ /O.NEW.KMFR.SW.Y.0085.081002T2224Z-081003T1800Z/ /O.NEW.KMFR.SI.Y.0093.081003T1200Z-081003T1800Z/ /O.UPG.KMFR.GL.A.0023.081003T1800Z-081004T1200Z/ /O.NEW.KMFR.SE.W.0039.081003T1800Z-081005T1200Z/ /O.NEW.KMFR.GL.W.0035.081003T1800Z-081004T0900Z/ /O.UPG.KMFR.SE.A.0019.081003T1800Z-081004T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 324 PM PDT THU OCT 2 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 AM TO 11 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM FRIDAY TO 2 AM PDT SATURDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 AM PDT FRIDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 5 AM TO 11 AM PDT FRIDAY. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. WINDS WILL TEMPORALLY DECREASE TO 15 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT THIS EVENING....THEN WILL INCREASE TO 20 TO 30 KT EARLY FRIDAY MORNING. A WEST SWELL OF 9 FT WITH A PERIOD OF 10 SECONDS. WIND WAVES WILL BE 6 TO 7 FEET. WINDS WILL INCREASE TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT FRIDAY MORNING...FOLLOWED BY GALES OF 40 KT WITH OCCASIONAL GUST TO 50 KT LATE FRIDAY MORNING AND AFTERNOON. WIND WAVES START OUT AT 6 TO 7 FT EARLY FRIDAY MORNING...BUILDING TO 13 TO 14 FT IN THE AFTERNOON ACCOMPANIED BY A WEST SWELL 9 TO 10 FT AT 10 SECONDS. THE STRONGEST WINDS FRIDAY AND FRIDAY NIGHT WILL OCCUR BEYOND 10 MILES FROM SHORE AND ALSO NEAR CAPE BLANCO WITH SEAS BUILDING TO NEAR 20 FEET BY EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PETRUCELLI
6 follow-up statements
574 WHUS76 KMFR 031000 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 300 AM PDT FRI OCT 3 2008 PZZ356-376-032300- /O.CON.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.SI.Y.0093.081003T1200Z-081003T1800Z/ /O.EXT.KMFR.SE.W.0039.081003T1800Z-081005T1800Z/ /O.CON.KMFR.GL.W.0035.081003T1800Z-081004T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 300 AM PDT FRI OCT 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ350-370-032300- /O.CON.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.SI.Y.0093.081003T1200Z-081003T1800Z/ /O.EXT.KMFR.SE.W.0039.081003T1800Z-081005T1800Z/ /O.CON.KMFR.GL.W.0035.081003T1800Z-081004T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 300 AM PDT FRI OCT 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT THROUGH SATURDAY MORNING. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ STAVISH
327 WHUS76 KMFR 031550 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 850 AM PDT FRI OCT 3 2008 PZZ356-376-040500- /O.CON.KMFR.SI.Y.0093.000000T0000Z-081003T1800Z/ /O.CON.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.GL.W.0035.081003T1800Z-081004T0900Z/ /O.CON.KMFR.SE.W.0039.081003T1800Z-081005T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 850 AM PDT FRI OCT 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM UNTIL 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 11 AM PDT SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ350-370-040500- /O.CON.KMFR.SI.Y.0093.000000T0000Z-081003T1800Z/ /O.CON.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.GL.W.0035.081003T1800Z-081004T1200Z/ /O.CON.KMFR.SE.W.0039.081003T1800Z-081005T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 850 AM PDT FRI OCT 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 5 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 11 AM PDT SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 11 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING UNTIL 5 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT THROUGH SATURDAY MORNING. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$
409 WHUS76 KMFR 031811 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1111 AM PDT FRI OCT 3 2008 PZZ356-376-040715- /O.EXP.KMFR.SI.Y.0093.000000T0000Z-081003T1800Z/ /O.EXP.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.GL.W.0035.000000T0000Z-081004T0900Z/ /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 1111 AM PDT FRI OCT 3 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. && $$ PZZ350-370-040715- /O.EXP.KMFR.SI.Y.0093.000000T0000Z-081003T1800Z/ /O.EXP.KMFR.SW.Y.0085.000000T0000Z-081003T1800Z/ /O.CON.KMFR.GL.W.0035.000000T0000Z-081004T1200Z/ /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 1111 AM PDT FRI OCT 3 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL ALLOW SOUTH WINDS TO INCREASE TO 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 45 KT...AND TO NEAR 50 KT AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE EVENING AND WILL SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT LATE TONIGHT THROUGH SATURDAY MORNING. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 11 TO 14 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 16 FEET AT 12 SECONDS SWELLS WILL ARRIVE..DECREASING TO 10 FEET BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. && $$
133 WHUS76 KMFR 032130 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 PM PDT FRI OCT 3 2008 PZZ356-376-041030- /O.EXT.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ /O.CON.KMFR.GL.W.0035.000000T0000Z-081004T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 230 PM PDT FRI OCT 3 2008 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A STRONG FRONT MOVING THROUGH THE WATERS TODAY WILL BRING SOUTH WINDS OF 35 TO 40 KT WITH OCCASIONAL GUSTS NEAR 50 KT TO THE AREA. HIGHER GUSTS UP TO 55 KT ARE EXPECTED AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE LATE EVENING... THEN WILL SHIFT SOUTHWEST AND GRADUALLY EASE TO 20 TO 30 KT LATE TONIGHT. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 12 TO 15 FEET AT 8 SECONDS. THEN ON SATURDAY...WESTERLY SWELLS OF 15 TO 16 FEET AT 12 SECONDS WILL ARRIVE..DECREASING TO 9 TO 11 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. && $$ PZZ350-370-041030- /O.EXT.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ /O.CON.KMFR.GL.W.0035.000000T0000Z-081004T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 230 PM PDT FRI OCT 3 2008 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. A STRONG WARM FRONT MOVING THROUGH THE WATERS TODAY WILL BRING SOUTH WINDS OF 35 TO 40 KT WITH OCCASIONAL GUSTS TO 45 KT TO THE AREA. HIGHER GUSTS UP TO 55 KT ARE EXPECTED AROUND CAPE BLANCO. THESE WINDS WILL PERSIST THROUGH THE LATE EVENING... THEN WILL GRADUALLY SHIFT SOUTHWEST AND EASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT LATE TONIGHT THROUGH SATURDAY MORNING. AS THE WINDS INCREASE...COMBINED SEAS WILL BUILD TO 12 TO 16 FEET AT 8 SECONDS. THEN SATURDAY AFTERNOON...WESTERLY SWELLS OF 15 TO 17 FEET AT 12 SECONDS WILL ARRIVE..DECREASING TO 9 TO 11 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. && $$ CC
578 WHUS76 KMFR 041038 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 338 AM PDT SAT OCT 4 2008 PZZ350-370-042200- /O.EXT.KMFR.GL.W.0035.000000T0000Z-081004T1300Z/ /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 338 AM PDT SAT OCT 4 2008 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. STRONG LOW PRESSURE MOVING INLAND TO THE NORTH TODAY WILL PROVIDE WEST WINDS OF 25 TO 30 KT WITH GUSTS TO 35 KT TO CONTINUE THROUGH 6 AM. THE WINDS WILL SHIFT NORTHWEST AND EASE TO 10 TO 20 KT THIS AFTERNOON. COMBINED SEAS OF 13 TO 14 FEET AT 11 SECONDS WILL BUILD TO 16 TO 17 FEET AT 12 SECONDS THROUGH EARLY AFTERNOON AS LARGE WEST SWELL ARRIVES. SEAS WILL THEN DECREASE TO 11 TO 13 FEET AT 11 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. && $$ PZZ356-376-042200- /O.NEW.KMFR.SI.Y.0094.081004T1038Z-081004T1800Z/ /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 338 AM PDT SAT OCT 4 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE MORNING. COMBINED SEAS OF 12 TO 14 FEET AT 11 SECONDS WILL BUILDS TO 16 TO 17 AT 12 SECONDS FEET THROUGH EARLY AFTERNOON AS LARGE WEST SWELL ARRIVES. SEAS WILL THEN DECREASE TO 11 TO 13 FEET AT 11 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ STAVISH
576 WHUS76 KMFR 041258 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 558 AM PDT SAT OCT 4 2008 PZZ350-370-042230- /O.EXP.KMFR.GL.W.0035.000000T0000Z-081004T1300Z/ /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ /O.EXB.KMFR.SI.Y.0094.081004T1300Z-081004T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 558 AM PDT SAT OCT 4 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE GALE WARNING WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE MORNING. COMBINED SEAS OF 12 TO 14 FEET AT 11 SECONDS WILL BUILD TO 16 TO 17 AT 12 SECONDS FEET THROUGH EARLY AFTERNOON AS LARGE WEST SWELL ARRIVES. SEAS WILL THEN DECREASE TO 11 TO 13 FEET AT 11 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ356-376-042230- /O.CON.KMFR.SE.W.0039.000000T0000Z-081005T1200Z/ /O.CON.KMFR.SI.Y.0094.000000T0000Z-081004T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 558 AM PDT SAT OCT 4 2008 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE MORNING. COMBINED SEAS OF 12 TO 14 FEET AT 11 SECONDS WILL BUILDS TO 16 TO 17 AT 12 SECONDS FEET THROUGH EARLY AFTERNOON AS LARGE WEST SWELL ARRIVES. SEAS WILL THEN DECREASE TO 11 TO 13 FEET AT 11 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ STAVISH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Oct 2, 1:25 PM PDT, 1 hour 59 minutes earlier.
Area forecast discussion, Oct 2, 1:25 PM PDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
125 PM PDT THU OCT 2 2008
.DISCUSSION...12Z NGM/NAM/GFS IN.
A COLD FRONT IS NOW MOVING THROUGH SOUTHERN OREGON. AS EXPECTED...THIS
FRONT IS WEAKENING AS IT LOSES UPPER LEVEL SUPPORT. MEASURABLE
RAIN HAS BEEN REPORTED BY MOST LOCATION FROM THE CASCADES
WEST...BUT NOTHING ON THE EAST SIDE.
THE UPPER LEVEL SUPPORT WAS LOST DUE TO A SHORTWAVE DIVING DOWN
THE BACKSIDE OF THE OFFSHORE UPPER TROUGH. THIS CAUSED THE
LONGWAVE TROUGH TO REDEEPEN OUT AROUND 140W...CUTTING OFF THE
ENERGY SOURCE TO THE LEADING WAVE.
PRECIPITATION ASSOCIATED WITH THIS FIRST WAVE WILL BE LIGHT EXCEPT
ALONG THE COAST...AND VERY LITTLE OF IT WILL FALL EAST OF THE
CASCADES. THE FRONT WILL STALL THIS EVENING OVER SOUTHWEST OREGON
AND NORTHERN CALIFORNIA.
HOWEVER...THE LONG WAVE TROUGH IS STILL OUT THERE...AND IT WILL
APPROACH THE COAST FRIDAY. FIRST THE STALLED COLD FRONT WILL LIFT
BACK NORTH AS A WARM FRONT LATE TONIGHT AND EARLY FRIDAY. THIS
WILL KEEP THE LIGHT PRECIPITATION GOING IN THE AREA THROUGH THE
NIGHT. THEN A MUCH STRONGER AND WETTER COLD FRONT WILL MOVE
ONSHORE FRIDAY AFTERNOON. AT THIS TIME IT DOES NOT APPEAR THAT
WINDS WILL MEET WARNING OR ADVISORY CRITERIA IN THE CWA...BUT IT
WILL BE STRONG AND GUSTY ALONG THE COAST...OVER THE RIDGES...IN
THE SHASTA VALLEY...AND EAST OF THE CASCADES. WETTING RAINS ARE
ALSO EXPECTED OVER JUST ABOUT THE ENTIRE MEDFORD CWA FRIDAY INTO
FRIDAY NIGHT. A SECONDARY FRONT WILL MOVE ONSHORE SATURDAY WITH
THE UPPER TROUGH...AND THIS WILL BRING ANOTHER ROUND OF HEAVIER
PRECIPITATION TO THE AREA.
THE UPPER TROUGH WILL FINALLY MOVE TO THE EAST SATURDAY AFTERNOON
AND EVENING...AND SHOWERS WILL DIMINISH AS IT PASSES. A RIDGE WILL
BUILD INTO THE AREA SATURDAY NIGHT INTO SUNDAY. THE LAST
STRAGGLING SHOWERS WILL END SUNDAY. A WEAK OFFSHORE FLOW EVENT
WILL OCCUR SUNDAY NIGHT.
THE RIDGE WILL HOLD OVER THE AREA THROUGH AT LEAST SUNDAY. THE
NEXT TROUGH WILL APPROACH THE COAST MONDAY NIGHT AND MOVE ONSHORE
TUESDAY. THE 02/12Z GFS IS ABOUT 12 HOURS FASTER WITH THE SURFACE
FRONT THAN THE 02/06Z RUN WAS. THE NEW RUSH PUSHES A FRONT ONSHORE
MONDAY EVENING. IT STILL LOOKS TO BE A LIGHT PRECIPITATION EVENT
WITH ALMOST ALL OF THE RAIN FALLING FROM THE CASCADES WEST. WILL
SMEAR THE POPS FROM MONDAY THROUGH TUESDAY TO ACCOUNT FOR THE
UNCERTAINTY.
ANOTHER RIDGE WILL FOLLOW THIS SYSTEM...AND THIS ONE WILL BE
STRONGER AND HANG AROUND A BIT LONGER. A MODERATE TO STRONG OFFSHORE
FLOW EVENT WILL DEVELOP TUESDAY NIGHT...PEAK WEDNESDAY NIGHT...AND
PERSIST THROUGH AT LEAST THURSDAY NIGHT.
&&
.AVIATION...AREAS OF MVFR CIGS/VSBYS HAVE DEVELOPED ALONG THE COAST
AND OVER THE UMPQUA VALLEY AND WILL PERSIST THROUGH TONIGHT. THE
REMAINDER OF THE AREA WILL REMAIN VFR.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...GALE WATCH FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 PM PDT THIS AFTERNOON FOR
PZZ356-PZZ376.
HAZARDOUS SEAS WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON FOR PZZ356-
PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 PM PDT THIS EVENING FOR
PZZ350-PZZ370.
HAZARDOUS SEAS WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ350-
PZZ370.
15/15/10The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 11:20 PM PDT | Hazardous Seas Watch | MFR | 16 hr | |
| Oct 2, 3:29 AM PDT | Marine Weather Statement | MFR | 33 hr | |
| Oct 2, 3:24 PM PDT | Hazardous Seas Warning | MFR | 60 hr | |
| Oct 2, 3:24 PM PDT | Small Craft Advisory for Winds | MFR | 20 hr | |
| Oct 2, 3:24 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.